Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A universal hereditarily indecomposable continuum
HTML articles powered by AMS MathViewer

by Tadeusz Maćkowiak PDF
Proc. Amer. Math. Soc. 94 (1985), 167-172 Request permission

Abstract:

It is proved that there exists a hereditarily indecomposable metric continuum $X$ containing a homeomorphic copy of every hereditarily indecomposable metric continuum. This is a solution of a problem (Problem 125 by H. Cook in University of Houston Problems Book) recalled in $[4,\S 21]$. A similar result was announced by P. Mine.
References
Similar Articles
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 167-172
  • MSC: Primary 54F20; Secondary 54B25, 54F15, 54F45
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781076-0
  • MathSciNet review: 781076